MAUDE Adverse Event Report: BAUSCH + LOMB ENVISTA ENVY HYDROPHOBIC ACRYLIC INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR

BAUSCH + LOMB ENVISTA ENVY HYDROPHOBIC ACRYLIC INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR
Model Number EN
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Codes Hypopyon (1913); Toxic Anterior Segment Syndrome (TASS) (4469)
Date of Event 02/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that one day after implantation of an intraocular lens (iol) into the right eye, the patient presented with fibrin, hypopyon and 3t cell.Based on the findings the surgeon concluded the cause as toxic anterior segment syndrome (tass).A retina specialist administered intravitreal injection of vancomycin/ceftazidime on the same day.In the surgeon¿s opinion, the most likely cause of the event is tass likely from the iol.Patient outcome is good.The tass resolved after treatment.The following medications were prescribed (for use at home post-operatively): pmb(pred/moxi/brom) 1%/.05%/0.075% tid for 1 week, then once a day for 3 weeks.

Brand Name
ENVISTA ENVY HYDROPHOBIC ACRYLIC INTRAOCULAR LENS
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key22842545
Report Number0001313525-2025-00170
Device Sequence Number11974102
Product Code MFK
UDI-Device Identifier10757770637291
UDI-Public(01)10757770637291(17)271130(11)241214(10)3Q33925
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P240005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEN
Device Catalogue NumberENU2200
Device Lot Number3Q33925
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Initial Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES96594
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MONARCH IV INJECTOR AND OCUCOAT LOT 030768.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale